# SDR UIEA2020110902373

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,160 hours, 15,529 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225048344
- Part serial: 112299
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WX RADAR SWITCH DID NOT TURN ON RADAR DISPLAY.  REMOVED AND REPLACED F/O EFIS CONTROL PANEL, PER AMM 34-22-02/201.  OPERATIONS CHECK GOOD, PER AMM 34-43-00/ 501.
